Title

BARRIER PENETRATION VIA PATH-INTEGRALS

Publication Date

1982

Journal or Book Title

AMERICAN JOURNAL OF PHYSICS

Abstract

Path integral methods are applied to the problem of barrier penetration. By an excursion into complex time it is shown how the ideal of a ’’classical’’ path may be generalized to give a simple geometrical derivation of the usual WKB formulas.

Comments

The published version is located at http://ajp.aapt.org/resource/1/ajpias/v50/i9/p833_s1

Pages

833-839

Volume

50

Issue

9

Share

COinS